Book Jalandhar Tour Package
It's Tea Time High: A Road Trip To Palampur
Ladakh, baby! Mesmerising Roadtrip. (part-1)
Make it Possible by Going Solo (Delhi - Ladakh - Delhi)
A Cheapskate's guide to explore Manikaran, Kasol, Manali and Solang Valley
Crazy About Punjabi Food And Music? Here's A Guide To ACTUALLY Visiting The Land It All Comes From
Where Culture Is Still Firmly Held : Punjab Part - 3
The Taste Of Punjab
Into The Midnight Moon (A trek to Triund). #TripotoTakeMeToBrahmatal
Food Junctions on NH1
1 Beast, 3 Wanderers, 5 States, 11 Days, 3200 Kilometres, ∞ experiences – Leh'd in India!
Route: Delhi -> Kurukshetra -> Ambala -> Mohali -> Chandigarh -> Bilaspur -> Mandi -> Kullu -> Manali -> Keylong -> Darcha -> Sarchu -> Pang -> Upshi -> Karu -> Leh -> Tso Moriri -> Khardung La -> Shanti Stupa -> Kargil -> Drass ->Zojila -> Jammu -> Srinagar -> Kashmir -> Anantnag -> Verinag -> Banihal -> PatniTop -> Ramban -> Udhampur -> Amritsar -> Jalandhar -> Ludhiana -> Delhi 1....
How I travelled to Ladakh in less than Rs 1000 a day
Border Bound: Delhi to Wagah
Weekend Gateway to Beautiful Dalhousie
Ladakh & Zanskar: The road(s) less travelled
Diu: An Underrated Coastal Heaven
Spitifying 2017 - Fulfilling The Dreams
Perfect Getaway at DIU !!
8 Unique Holiday Experiences With Kids For New-Age Parents
Road trip across Saurashtra
Lambhri Hike in Himalayas
A Secluded View of Diu
DIU: The Isle of Calm
The ultimate road trip!!
Travel Diary: My Diu Sojourn
The Island of Diu
Souvenirs From India: 29 Unique Collectables From The 29 Beautiful States Of India
Road Trip to Ladakh with Kids – It’s ought to be EPIC!
World's Most Dangerous Roads between Kishtwar (Jammu & Kashmir) and Killar (Himachal Pradesh)
Backpacking in Himachal Pradesh
Solo at Incredible Himachal
The Ripe of Raw Spiti
So now, after dragging through Manali City till Mandi, we had light Dinner at around Midnight at a Dhaba of Day 8-Day 9, our Driver Virendra took some "Herbal Medicine" to stay awake all night so that he can drive, the reason we were going to Chandigarh was Virendra had to go to his home town in Jalandhar and Chandigarh would come in between so that is why, and then we marched there in our 4x4 Toyota Innova with speed not less than eighty at any point of time, in five hours we covered three hundred and fifty Kilometers and we were at Chandigarh, it was 6'O clock in the morning, we thanked Virendra for the awesome driving and his time, bid farewell to him, we weren't sleepy at all as we did slept for four hours in the cab, so we all decided to take a bus back to Delhi then and there, the ticket was of five-hundred and fifty rupees, and again in next four hours in the afternoon when we were in Delhi, we all were feeling the heat, we all were tanned, we all were full of contentment and emotions, we all smiled at each other saying this is not the end, we are again having this kind of adventure, and we four parted in our ways. it was heart throbbing....
The Adventure Junkies - 18
Finding peace, inside and outside, at McLeodganj
Pune-Ladakh-Pune: 15 days: 6300Kms: Me & my Automaton got LEH’d….
Agra - Hostel Life Relived
Do the Diu
Diu & more
Mcleodganj and Dharamshala - The Hidden Greens In The Himalayas
Diu: The Magical Island!
LEH ja LEH ja re and get Leh'd
The initial plan was to leave Delhi by 4am so that we could reach Patnitop by evening, but we started our trip only by 7.30am and the initial delayed made us realize that planning is one thing and execution is totally different :P Day 1: Plan: Delhi (4am)---Murthal----Punjab(Jalandhar)-----Patnitop(7pm max) Expected total time: 14-15 hours We started our journey from Delhi to Patni-top in our XUV's by 7.30am....
Synesthesia: 36 Hours in Amritsar
The Siachin Glacier Drive in my 40 Days old Car
Hi Tripoto, Just Sharing my Itinerary of my drive to Siachin Glacier and the Entire Ladkah Circuit Day 1, Aug 14th 4 pm 2014 to Aug 15th 5 pm: Gurgaon to Manali – 610 kms – 25 Hours Day 2, Aug 16th 7 am 2014 to Aug 16th 8 pm: Manali to Sarchu – 250 kms – 13 Hours Day 3, Aug 17th 6 am 2014to Aug 17th 5 pm: Sarchu to Leh – 250 kms - 11 Hours Day 4, Aug 18th 8 am 2014to Aug 18th 7 pm:Leh to Nubra Valley (Via Khardungla)– 130 kms – 11 hours Day 5, Aug 19th 6 am 2014 to Aug 19th 10 pm: Nubra Valley to Siachin Base Camp to Leh (Via Khardungla) – 460 kms – 14 Hours Day 6, Aug 20th 7 am 2014 to Aug 20th 7 pm: Leh to Pangong Tso to Leh – 160 kms – 12 Hours Day 7, Aug 21st 9 am 2014to Aug 22nd 8 pm : Leh to Kargil to Srinagar to Jammu to Pathankot to Jalandhar to Ludhiana to Delhi Hope this itinerary will help you plan your Trip....